# SDR VNAA0005001

- Difficulty date: May 1, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N442JS
- Make and model: Dorner DO328100
- Aircraft serial: 3060
- Aircraft time: 11,632 hours, 10,245 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3418 · Stall Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A LEFT HAND SHAKER FAIL CAS MESSAGE.  THE CREW ABORTED TAKEOFF AND CONTACTED MAINTENANCE CONTROL.  MAINTENANCE CONTROL HAD THE CREW DO A ENGINE RUN UP WHICH CONCLUDED GOOD.  SO MAINTENANCE CLEARED THE AIRCRAFT FOR ANOTHER TAKEOFF ATTEMPT.  FLIGHT 4077 DEPARTED WITH NO FURTHER INCIDENTS.
